# SDR DL73K010976

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 50,118 hours, 38,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FS 663.75 FRAME AT STR 3R, 1, 2L   AND 3L.  THE CRACKS WERE CUT OUT AND THE FRAME WAS REPAIRED PER SRM 53-10-4, FIGURE 14.  THE FUSELAGE SKIN WAS CUT      LOCALLY FOR ACCESS.  THE DAMAGE WAS FOUND AT HMV.
